Doctor insights on:
Boils On The Boobs
Maybe.: Prominent breast veins are common in pregnancy and can occur pretty early. But, if you're not pregnant and want to eliminate the veins, I've seen very good results with sclerotherapy. It's easy to do and most patients find it less painful than they thought it would be. ...Read moreSee 1 more doctor answer
An infection: Please have this medically evaluated forth with. ...Read more
Not sure: Most likely not to worry. but I cant tell since I dont know if red?, blisters? itchy?bleeding? At your age not very likely to be cancer, so don't worry. but, you can get skin rashes like anywhere else there. If you want to try something before going to ur doc, then try a fungus creme( like clotrimazole, they sell in foot section of grocery) otherwise keep it clean and dry... if it fades, ok... ...Read moreSee 1 more doctor answer
Breakout of acne/rash on one butt cheek & where the seems of my underwear go on the inside of my thighs right next to my vagina. Should I be worried?
Needs eval: Dear NKhan, is this rash painful, itchy? Does it have blisters? With this location and the fact that it is unilateral, I am concerned about herpes or shingles or a bacterial infection. You need to go to the doctor to be examined. You don't need the ER but should go to clinic tomorrow morning. ...Read more
2 painful lumps on chest in between my cleavage area and another one on the side on my breast. What could it be?
Inclusion cysts: Likely are small cysts. Go get it checked out especially if they are painful or changing. ...Read more
Thanks for asking!: Difficult to answer without knowing location (shaft or head of penis) and seeing the appearance of the 'pimples'. Cluster of lesions on the shaft may represent a std such as genital herpes or genital warts and cluster of small bumps on the head of the penis may represent a yeast infection. A urologist would be able to determine the cause and treatment options. ...Read more
Cuts on clitoris, underneath pubic area been wearing pads for over a month now on Depo-Provera shot, bumps on the inside on the lips. What can it be?
Irritation from Pads: This is likely irritation from wearing a pad for a prolonged period of time. The labial area needs air. Cleanse the area well, pat dry. Apply an ointment such as neosporin. Try not to wear a pad for a few hours at a time to allow the area to breathe or apply a thick enough layer of neoporin ointment to protect the area from the friction of the pad. ...Read more